# SDR DALA12012493229

- Difficulty date: November 10, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 60,944 hours, 27,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND RT EMERGENCY LIGHT BATTERY PACK 12WL FAULTED. MAINTENANCE REPLACED BATTERY PACK AT 12WL AND FUNCTIONAL CHECK WAS NORMAL.
